MathSciNet Relay Station
MathSciNet bibliographic data
MR2398470 53C55
Bejan, Cornelia-Livia; Benyounes, Michele Kähler manifolds of quasi-constant holomorphic sectional curvature. J. Geom. 88 (2008), no. 1-2, 1–14.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement